Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on my birth control for 5 months, but i began on one type and switched to another 2 moths ago. I have been experiencing bleeding usually the week before my period and when i take the sugar the pills i do not usually get my period until three days into it. Is this normal? my boyfriend and I have been having sex, but with a condom as well the birth control. Im just wanting to know why im experiencing this abnormal bleeding .

Loading...

Hi! This is probably due to your pill switch. You say you switched to another pill two months ago so this is probably breakthrough bleeding, it happens sometimes in the first 3 months. This type of bleeding is usually caused by missed pills, newly starting the pill, improper hormone mixture for your body. It will probably stop when your body adjusts to the new pill, but you should talk to your gynecologist too. Take care.
Reply

Loading...